# SDR MASA200400114

- Difficulty date: February 26, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 14,890 hours, 11,327 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF THE FLAPS WOULD NOT RETRACT, THE LANDING GEAR WOULD NOT RETRACT PROPERLY AND SEVERAL WING ANTI-ICE MSGS APPEARED. THE A/C RETURNED TO THE FIELD WERE MX FOUND ICE FOULING THE FLAPS AND LANDING GEAR. AFTER RESETTING THE FLAPS AND CLEARING THE ICE FROM THE A/C EVERYTHING CHECKED OK. NO PARTS USED
